JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 4, Article 51
Approximating the Finite Hilbert Transform via an Ostrowski Type Inequality for Functions of Bounded Variation

    Authors: Sever S. Dragomir,  
    Keywords: Finite Hilbert Transform, Ostrowski's Inequality.  
    Date Received: 05/04/02  
    Date Accepted: 20/05/02  
    Subject Codes:


    Editors: Bertram Mond,  

Using the Ostrowski type inequality for functions of bounded variation, an approximation of the finite Hilbert Transform is given. Some numerical experiments are also provided.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login